Calpol Infant Sugar Free Colour Free Suspension Strawberry Flavour

Calpol Infant Sugar Free Colour Free Suspension Strawberry Flavour

Treatment of mild to moderate pain.

100ml
£3.00
BUY

More Info:

Calpol Infant Sugar Free Colour Free 120 mg/ 5 ml Oral Suspension is a strawberry flavoured oral suspension and is used for the relief of:
Fever (raised temperature), post-immunisation fever, cold & flu symptoms, teething, headache, sore throat, earache, other aches & pains

Active Ingredients:

  • paracetamol 120mg/5ml

Warnings, Side Effects:

Do not take if: - Your child weighs less than 4kg, - Your child was born prematurely before 37 weeks, - Your child is taking any other product containing paracetamol. Consult your doctor or pharmacist before using this product if: - Your child has serious liver or kidney problems. - Your child has an inherited intolerance of sugars, or if your child is taking any of the following medicines: - to treat sickness or vomiting, any anticoagulant or anticonvulsant drugs. Ask the advice of a pharmacist if your child is taking any other medication. Not recommended for children under 2 months. Follow the dosage instructions carefully. Never give a double dose. Do not give more than 4 doses each day. Leave at least 4 hours between each dose. Do not give to your child for more than 3 days without speaking to your doctor. If your child's illness is accompanied by a rash, breathing difficulties, diarrhoea, excessive tiredness or lethargy speak to your doctor straight away. In the event of overdose even if suspected and your child appears well, seek medical advice immediately. If you have any symptoms after taking this product such as a rash or unexpected bruising consult your pharmacist or doctor. Keep out of reach of children. Always read the label.